# SDR DALA2020021801195

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 962-984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON CENTER WING UPPER SKIN STA 962 TO 984 BTW X=-44 TO X=-60 AT WING BOX AREA MRB 57-331-02 (CPAX) SUMMARY OF THE NRC 00886: CORROSION WAS ATTENDED PER MD-90 SRM 51-10-03 PAR 26 VOL. II AND ETI-90-20-007 REV. ORIG AND ER/A 585124-14 REV: ORIGINAL ASSOCIATED ER/A 00-585124 ADDED FOR AC 9208 LOG-PAGE UPDATED (1494556)
